# SDR 20010124CW005

- Difficulty date: December 11, 2000
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- Engine: Lyc T5317A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: K974120109
- Part serial: 0029
- Condition: Seized
- Location: Transmission
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O.O TIME SINCE OVERHAUL, TRANSMISSION OIL PUMP SEIZED MOMENTARILY, ON FIRST STARTUP AFTER INSTALLATION.  DAMAGING TRANSMISSION INTERNAL OIL PUMP DRIVE GEAR.  NO SHEARSHAFT INCORPORATEN IN OIL PUMP ASSEMBLY.  TRANSMISSION HAD TO BE CHANGED, SECOND INSTANCE ON THIS AC.  REPORTS OF SAME PROBLEM ON OTHER AC.
